# SDR CA971219015

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9774400191
- Condition: Corroded
- Location: Aft Press
- Part time: 10,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  WHEN GLUED ON INSULATION WAS REMOVED AT REAR SIDE OF AFT PRESSURE BULKHEAD BELOW OUTFLOW VALVES, CORROSION WAS FOUND.  SUSPECT MOISTURE TRAPPED BENEATH INSULATION.  AIRCRAFT TT:  10,593 HOURS.
